Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 495864, 11 pages
Research Article

Stationary Points—I: One-Dimensional p-Fuzzy Dynamical Systems

1CCET UFMA, 65085-558 Sao Luis, MA, Brazil
2DEMAT CCN, UFPI, 64063040 Teresina, PI, Brazil
3CMCC UFABC, 09210-170 Santo Andre, SP, Brazil
4DMAT ICET UFMT, 78075-202 Cuiaba, MT, Brazil

Received 13 April 2013; Accepted 1 August 2013

Academic Editor: Toly Chen

Copyright © 2013 Joao de Deus M. Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joao de Deus M. Silva, Jefferson Leite, Rodney C. Bassanezi, and Moiseis S. Cecconello, “Stationary Points—I: One-Dimensional p-Fuzzy Dynamical Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 495864, 11 pages, 2013.